# SDR HALA2019042900205

- Difficulty date: April 28, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 4,767 hours, 1,063 cycles
- Engine: Iae PW1122GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: False Indication
- Location: Nr 1 Chip Detect
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 1 OIL CHIP DETECTED ON LANDING.    T/S PER TSM 79-35-00-810-808-A. NO CONTAMINATION FOUND ON CHIP DETECTORS. INSPECTED OIL FILTER, NO CONTAMINANTS FOUND. INSPECTED W03 HARNESS AND PHMU CONNECTIONS P10 AND P36 ALL LOOKS NORMAL RAN #1 ENGINE, NO FAULTS PRESENT. TOOK OIL SAMPLE FOR FURTHER ANALYSIS. OK FOR SERVICE.
